# SDR ABXA9500820

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031521
- Condition: Unlocked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT WILL NOT LOCK IN THE FORWARD OR AFT POSITION NEAR THE FORWARD END OF THE SEAT TRACK.  ADJUSTED FIRST OFFICER'S SEAT ROLLERS I/A/W DC8 MM, CHAPTER 25.  LUBRICATED SEAT ROLLERS AND LATCHING MECHANISM.  OPS CHECK OF LATCHING MECHANISM WAS GOOD.
